# SDR AALA2000539

- Difficulty date: March 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER LIGHTNING HOLE DAMAGED IN LEFT LOWER TORQUE BOX AT STATION 1235.  INSTALLED REPAIR DOUBLER IN UPPER LIGHTNING HOLE OF LEFT LOWER TORQUE BOX AT STATION 1235 PER SRM 51-40-2.  (M)
